# SDR AALA201711219054

- Difficulty date: November 15, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 13,456 hours, 2,744 cycles
- Engine: Iae V2533A5
- Engine time: 444 hours, 90 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 82497211024
- Part serial: 6762
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: TAKE OFF ABORTED DUE TO SEVER LAG ON THE NR 2 ENGINE. MAINTENANCE SCHEDULED TO REPLACE NR 2 ENGINE FMU PER MCM CARD 73-94-12. REPLACED RIGHT HAND ENGINE EEC PER MCM 73-94-02. SEE ALSO AALA2017111209034, AALA201711169016, AALA201711219053, AALA201711219055.
